Entire curves avoiding given sets in$C$^{$n$}

Nikolai Nikolov Institute of Mathematics and Informatics, Bulgarian Academy of Sciences Peter Pflug Fakultät V Institut für Mathematik, Carl von Ossietzky Universität Oldenburg

TBD mathscidoc:1701.333037

Arkiv for Matematik, 42, (2), 325-334, 2003.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 863 downloads ] [ 0 comments ]
  title={Entire curves avoiding given sets in$C$^{$n$}},
  author={Nikolai Nikolov, and Peter Pflug},
  booktitle={Arkiv for Matematik},
Nikolai Nikolov, and Peter Pflug. Entire curves avoiding given sets in$C$^{$n$}. 2003. Vol. 42. In Arkiv for Matematik. pp.325-334. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203611724499846.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved